On systems of generalized nonlinear variational inequalities in Banach spaces

被引:15
作者
Cho, Yeol Je [2 ,3 ]
Kang, Shin Min [1 ,2 ]
Qin, Xiaolong [1 ,2 ]
机构
[1] Gyeongsang Natl Univ, Dept Math, Jinju 660701, South Korea
[2] Gyeongsang Natl Univ, RINS, Jinju 660701, South Korea
[3] Gyeongsang Natl Univ, Dept Math Educ, Jinju 660701, South Korea
关键词
Nonlinear variational inequality; Algorithm; Projection method; Banach space;
D O I
10.1016/j.amc.2008.09.005
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we introduce a new algorithm for a system for generalized nonlinear variational inequalities in Banach spaces by using convergence of the generalized projection methods. Our results extend and improve the results of Fan [J. H. Fan, A Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces, J. Math. Anal. Appl. 337 (2007) 1041-1047], Li [J. Li, On the existence of solutions of variational inequalities in Banach spaces, J. Math. Anal. Appl. 295 (2004) 115-126], Verma [R. U. Verma, Projection methods, algorithms and a new system of nonlinear variational inequalities, Comput. Math. Appl. 41 (2001) 1025-1031] and many others. (c) 2008 Elsevier Inc. All rights reserved.
引用
收藏
页码:214 / 220
页数:7
相关论文
共 12 条
[1]  
Alber Y., 1994, Panamer. Math. J., V4, P39
[2]  
Alber Y., 2001, Analysis (Munich), V21, P17
[3]  
Alber Y. I., 1995, COMM APPL NONLINEAR, V2, P47
[4]  
Alber Y.I., 1993, Funct. Differ. Equ., P1
[5]  
Alber YI, 1996, THEORY APPL NONLINEA, V178, P15
[6]   Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces [J].
Chang, S. S. ;
Lee, H. W. Joseph ;
Chan, C. K. .
APPLIED MATHEMATICS LETTERS, 2007, 20 (03) :329-334
[7]   On Chidume's open questions and approximate solutions of multivalued strongly accretive mapping equations in Banach spaces [J].
Chang, SS .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1997, 216 (01) :94-111
[8]  
Chidume C.E., 2005, PanAmer. Math. J., V15, P29
[9]   A Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces [J].
Fan Jianghua .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 337 (02) :1041-1047
[10]   The generalized projection operator on reflexive Banach spaces and its applications [J].
Li, JL .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 306 (01) :55-71